# SDR CA960202019

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 211SC1
- Condition: Corroded
- Location: Wings & Elev
- Component: Chelton
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON DESCENT IN LIGHT RAIN, AIRCRAFT HAD RADIO RECEPTION FAILURE, BUT COMMUNICATION TRANSMISSION WAS NORMAL. 8 STATIC WICKS HAD TO BE REPLACED. 2 ON EACH WING AND 2 ON EACH ELEVATOR. RESISTANCE CHECKS T O BE INCREASED TO 1200 HOURS FROM 4000.
